# SDR 2006UALA01466

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 53,428 hours, 29,746 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SKIN APPEARS TO HAVE MULTIPLE CRACKS IN LOWER SKIN INBD OF ACTUATOR ATTACHMENT.  REMOVED DAMAGE.  FABRICATED AND INSTALLED FILLER DOUBLER REPAIR.
